Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: “Procedure for conformal mapping of triply-connected domains”

Author: Stefan Bergman
Journal: Math. Comp. 22 (1968), 699
MSC: Primary 30.40; Secondary 65.00
Original Article: Math. Comp. 21 (1967), 527-542.
MathSciNet review: 0228664
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30.40, 65.00

Retrieve articles in all journals with MSC: 30.40, 65.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society